MAUDE Adverse Event Report: UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular

UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular
Model Number MMT-432AJ
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient faced an event where infusion set fell came off after taking a shower and sweating due to hot weather on (b)(6) 2026.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 8021545.

Brand Name
Inset Guard
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50824311
Report Number8021545-2026-0056460
Device Sequence Number16114335
Product Code FPA
UDI-Device Identifier05705244022959
UDI-Public05705244022959
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-432AJ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown